MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. AZUR CX DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-751019
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a right hepatic vein and portal vein embolization procedure, the physician hubbed the coil catheter into the 4fr glidecath and inserted the coil pusher wire into the catheter.He then noticed that there was no coil attached under xray while still inside the glidecath.He pulled the pusher wire out and confirmed that there was no coil attached to the pusher wire and there were no coils inside the body.It is assumed the coil was never attached to the pusher wire, and was not pre-maturely detached, therefore no coil was ever located.The procedure was successfully completed by proceeding to implant additional azur cx coils.There was no patient injury.
 
Additional Manufacturer Narrative
The physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also not provided for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.Based on a review of the device¿s risk documentation, the reported event did not indicate there were the presence of any potential or new manufacturing, design, quality, or other systemic issues, or non-conformances.The complaint code is monitored through the trending process; corrective action is determined, as needed, through this process.Investigations of historic complaint files with similar complaint category coding are recorded in the complaint handling system; without the ability to perform an analysis of the device, this investigation cannot identify with certainty any potential root causes.Batch review: a search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Complaint system review: based on a review of the last 2 years of complaint data, and at the time of this investigation, no systemic issues have been identified for this batch number that would have caused or contributed to the reported event.Ifu review (additional information can be found in the ifu): potential complications: potential complications include, but are not limited to: hematoma at the site of entry, vessel/aneurysm perforation, unintended parent artery occlusion, incomplete filling, vascular thrombosis, hemorrhage, ischemia, vasospasm, edema, coil migration or misplacement, premature or difficult coil detachment, clot formation, revascularization, post-embolization syndrome, and neurological deficits including stroke and possibly death.The physician should be aware of these complications and instruct patients when indicated.Appropriate patient management should be considered.Warnings and precautions do not advance the delivery pusher with excessive force.Determine the cause of any unusual resistance, remove the azur system, and check for damage.Preparation of the azur system for delivery 12.Remove the azur detachment controller from its protective packaging.Pull the white pull-tab from the side of the detachment controller.Discard the pull-tab and place the detachment controller in the sterile field.The azur detachment controller is packaged separately as a sterile device.Do not use any power source other than the azur detachment controller to detach the coil.The azur detachment controller is intended to be used on one patient.Do not attempt to re-sterilize or otherwise re-use the azur detachment controller.13.Prior to using the device, remove the proximal end of the delivery pusher from the packaging hoop.Use care to avoid contaminating this end of the delivery pusher with foreign substances such as blood or contrast.Firmly insert the proximal end of the delivery pusher into the funnel section of the azur detachment controller.Do not push the detachment button at this time.14.Wait three seconds and observe the indicator light on the detachment controller.If the green light does not appear or if a red light appears, replace the device.If the light turns green, then turns off at any time during the three-second observation, replace the device.If the green light remains solid green for the entire three-second observation, continue using the device.15.Hold the device just distal to the shrink-lock and pull the shrink-lock proximally to expose the tab on introducer sheath.16.Slowly advance the coil out of the introducer sheath and inspect the coil for any irregularities or damage.If any damage to the coil or delivery pusher is observed, do not use the device.

Brand Name
AZUR CX DETACHABLE
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24225010
Report Number2032493-2026-00045
Device Sequence Number8579521
Product Code KRD
UDI-Device Identifier00812636021072
UDI-Public00812636021072
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K151358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-751019
Device Catalogue Number45-751019
Device Lot Number0000628585
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4FR GLIDECATH.
Patient Age66 YR
Patient SexFemale
Patient Weight50 KG
Patient EthnicityNon Hispanic
Patient RaceWhite